Hi, I am on my fifth day on 150 dose of Wellbutrin. I have been experiencing an irritation, migraines and anxiety. I don't sleep well and my depression did not improved. How much longer should I wait before contacting my doctor? Also, I still have trouble focusing. Did you had similar experience? I am not sure if these reactions are normal and if this can improve to benefit me?
giggy2; Yes when you first start Wellbutrin even the symptoms it is to help, Increase for 7 to 14 days then they should start to calm down. and you should start to feel better from that point and even better by 4 to 6 weeks. as you reach the blood level you need. Now if it is just too much call your doctor and let the doctor know many times they can give us something to help calm down this part of going on it. I think if I remember right the headaches and the focusing got lots better at about week 3 give or take a few days. So many of these medications work this same way so if you can ride it out you may not have to go through this again if it works well for you. and again yes it really can key you up where you feel like your going to jump on everyone and out of your skin but it well gets better. Hope this helps you some you are not alone. and we all react differently to many of these medications. I wish you all the luck in the world. Chuck1957
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Posted 19 Jul 2010 • 5 answers
Posted 9 Mar 2012 • 4 answers
Posted 7 Aug 2016 • 1 answer
My 12 year old daughter just started on Lexapro after wellbutrin didn't help her depression. Dr said
Posted 5 Apr 2017 • 1 answer